# SDR RRXA010050

- Difficulty date: June 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,921 hours, 29,387 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41822044
- Part serial: 8133010
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT DAY, GREATER 60 KTS, NR 2 OIL PRESSURE GAUGE SHOWED AT LEAST 15 PSI HIGHER THAN OTHERS,  AND APPEARED TO CONTINUE TO CLIMB.   REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER IAW M/M 79-32-1. OPS CHECKS GOOD IAW M/M 71-00-00.
